# SDR VNAA2023120320021

- Difficulty date: December 1, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 20,108 hours, 18,027 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Part number: CN6243073204
- Condition: Corroded
- Location: Zone 400
- Part time: 20,108 hours, 18,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 118777 DISCREPANCY: RH LOWER CORE COWL AFT RUB STRIP HAS FRETTING CORROSION. CORRECTIVE ACTION: REMOVED AND REPLACED RH LOWER CORE COWL AFT RUB STRIP IAW CRJ-900 SRM 54-23-00-201-006-A01.
